Alert archive / Colorado / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 1, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Apr 23, 2006, 11:35 PM MDT for Baca County, Colorado. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 23, 2006, 11:35 PM MDT (05:35 UTC)
- Expired
- Apr 24, 2006, 12:03 AM MDT
- In force
- 28 min
- Issued by
- NWS Pueblo, CO
- Area
- Counties, with a storm outline in the text
County Baca County, CO
The radar
The Dodge City radar (KDDC), 209 km from the middle of the area, began a volume at 05:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 5.6 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3879 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KPUB 240535 SVRPUB COC009-240630- /O.NEW.KPUB.SV.W.0001.060424T0535Z-060424T0630Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 1135 PM MDT SUN APR 23 2006 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN BACA COUNTY IN SOUTHEAST COLORADO. * UNTIL 1230 AM MDT. * AT 1132 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS CENTERED 17 MILES SOUTH OF WALSH...OR 19 MILES NORTHWEST OF ELKHART...AND WAS MOVING NORTHEAST AT 40 MPH. * THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN BACA COUNTY. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3718 10233 3701 10223 3700 10205 3732 10209 $$
3 follow-up statements
000 WWUS55 KPUB 240543 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1141 PM MDT SUN APR 23 2006 COC009-240630- /O.CON.KPUB.SV.W.0001.000000T0000Z-060424T0630Z/ BACA CO- 1141 PM MDT SUN APR 23 2006 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR EASTERN BACA COUNTY UNTIL 1230 AM MDT... AT 1136 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS CENTERED OVER EAST CENTRAL BACA COUNTY...OR ABOUT 20 MILES NORTHWEST OF ELKHART...AND WAS MOVING NORTHEAST AT 40 MPH. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHEASTERN BACA COUNTY. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3719 10231 3705 10223 3708 10206 3732 10206 $$
000 WWUS55 KPUB 240549 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1148 PM MDT SUN APR 23 2006 COC009-240630- /O.CON.KPUB.SV.W.0001.000000T0000Z-060424T0630Z/ BACA CO- 1148 PM MDT SUN APR 23 2006 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR EASTERN BACA COUNTY UNTIL 1230 AM MDT... AT 1145 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS CENTERED OVER EAST CENTRAL BACA COUNTY...OR ABOUT 18 MILES NORTHWEST OF ELKHART...AND WAS MOVING NORTHEAST AT 35 MPH. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHEASTERN BACA COUNTY. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3719 10231 3705 10223 3708 10206 3732 10206 $$
000 WWUS55 KPUB 240603 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1202 AM MDT MON APR 24 2006 COC009-240612- /O.CAN.KPUB.SV.W.0001.000000T0000Z-060424T0630Z/ BACA CO- 1202 AM MDT MON APR 24 2006 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BACA COUNTY HAS BEEN CANCELED... AT 1157 PM MDT...DOPPLER RADAR SHOWED THAT THE STORM HAS MOVED OUT OF THE AREA. LAT...LON 3719 10231 3705 10223 3708 10206 3732 10206 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 3:16 PM MDT, 8 hours 19 minutes earlier.
Area forecast discussion, Apr 23, 3:16 PM MDT, 8 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 316 PM MDT SUN APR 23 2006 .SHORT TERM... (TONIGHT AND MONDAY) CURRENT WATER VAPOR IMAGERY AND RUC UPPER AIR ANALYSIS INDICATING MODERATE SOUTHWEST FLOW ALOFT ACROSS THE REGION WITH OLD WEST COAST UPPER LOW SLOWLY MOVING NORTH AND WEST ACROSS SOUTHERN NEVADA ATTM. AT THE SFC...FRONTAL BOUNDARY JUST SOUTH OF A DIA TO ITR LINE...WITH DEW PTS IN THE 30S AND 40S NORTH OF THE LINE AND IN THE SINGLE DIGITS TO LOW 20S SOUTH. LAPS MODEL SOUNDINGS INDICATING DEEP LAYER MIXING TO AROUND H5 ACROSS MUCH OF SOUTHEAST COLORADO...ALLOWING FOR GUSTY SOUTH TO SOUTHWEST WINDS OF 15 TO 30 MPH ACROSS THE PLAINS. WITH RED FLAG CONDITIONS BEING REPORTED ACROSS THE REGION ATTM...WILL KEEP WARNINGS IN PLACE THROUGH THE EVENING...WITH COOLER AIR AND INCREASING CHANCES OF PRECIP MOVING ACROSS THE EASTERN COLORADO OVERNIGHT. TONIGHT...MODELS STILL INDICATING MAJOR DIFFERENCES ON HANDLING THE WEATHER ACROSS THE REGION TONIGHT...THOUGH 18Z NAM IS TRENDING TOWARDS THE GFS SOLUTION AND HAVE LEANED CLOSER TO GFS...WHICH KEEPS BULK OF PRECIP ACROSS THE NORTHERN FOOTHILLS. AT ANY RATE...FRONT WILL CONTINUE TO DIVE ACROSS THE PALMER DVD AROUND 00Z AND CONTINUE RAPIDLY SOUTH AND EAST THROUGH THE EVENING. WITH MOISTURE POOLING ON AND BEHIND THE FRONT AND LIFT ASSOCIATED WITH THE FRONT...HAVE KEPT GONE WITH ISOLATED TO SCATTERED POPS ACROSS THE PLAINS TONIGHT. WITH GREATER THE 50KTS OF SHEAR AND CAPES BETWEEN 500-1000J/KG BEHIND FRONT...COULD SEE A FEW STRONGER STORMS...PRODUCING SMALL HAIL AND GUSTY WINDS ACROSS THE PLAINS THIS EVENING. SFC-H7 WINDS BECOME MORE EAST TO NORTHEAST LATE THIS EVENING AND OVERNIGHT...AND WITH QG IMPLIED ASCENT INCREASING ACROSS REGION AS UPPER LOW CONTINUES TO LIFT OUT ACROSS THE GREAT BASIN...SHOULD SEE PRECIP BREAK OUT ACROSS THE PIKES PEAK AND PALMER DVD AFTER MIDNIGHT...SLIDING SOUTH AND WEST ALONG THE EASTERN MTS. HAVE KEPT BEST POPS ACROSS THE EASTERN SLOPES OF THE RAMPART RANGE AND NORTHERN EL PASO COUNTIES...AND WITH WITH WET BULB ZEROS DROPPING TO AROUND 7500 FT...WILL LIKELY SEE SOME WET SNOW MIXING IN OVERNIGHT. WITH THE VERY WARM WEATHER OVER THE PAST WEEK...DO NOT THINK WILL SEE MUCH IN THE WAY OF ACCUMS...SAVE UP TO AN INCH ON GRASSY AREAS. ACROSS THE FAR SE PLAINS...FRONT TO BE MARKED WITH STRONG NORTHERLY WINDS OF 15 TO 30 MPH WHICH WILL CONTINUE OVERNIGHT. OUT WEST..WITH VERY DRY AIRMASS IN PLACE AND H5 DRY SLOT MOVING IN...HAVE KEPT ONLY SLIGHT POPS IN PLACE. MONDAY...UPPER LOW CONTINUES TO MOVE NORTH AND EAST INTO WESTERN WYOMING...WITH BEST MOISTURE AND LIFT MOVING INTO NORTHEASTERN COLORADO THROUGH THE AFTERNOON...THOUGH WILL CONTINUE TO BRISK NORTHERLY WINDS ACROSS MODEL SOUNDINGS INDICATING HEALTHY MOISTURE LAYER TO AROUND H7 ACROSS THE PLAINS THROUGH THE MORNING...WITH SKIES BECOMING PARTLY CLOUDY LATE IN THE AFTERNOON ESPECIALLY ACROSS THE FAR SE PLAINS. WITH MOSTLY CLOUDY SKIES AND CAA ACROSS THE REGION THROUGH THE AFTERNOON...HAVE GENERALLY SPLIT THE DIFFERENCE BETWEEN THE WARMER MAV AND COOLER MET FOR HIGHS. -MW .LONG TERM... (TUE THROUGH SUN) MAIN FORECAST CHALLENGE WILL CONTINUE TO BE THE WEATHER SYSTEM EJECTING OUT OF THE DESERT SW LATE IN THE WEEK OR WEEKEND. MON NGT...VERY CHALLENGING FORECAST GIVEN THE 12Z/23 NAM AND GFS ARE ALMOST NIGHT AND DAY. OLD CLOSED LOW OPENS UP AND MOVES THROUGH AS A SHORTWAVE TROUGH. MEANWHILE...THE SHALLOW COLD FRONT SHOULD BE PARKED UP AGAINST THE ERN CO MOUNTAINS AND N THE SRN- CNTRL PLAINS. NAM IS MUCH COLDER WITH THE SYSTEM...WHICH COULD MEAN SOME SNOWFLAKES FOR ELEVATIONS DOWN TO 5K FT MSL. WHILE THE GFS...DOESNT PRINT OUT MUCH...IF AT ALL...QPF GREATER THAN 0.01 INCHES. ALSO...THE 13KM RUC IS NOT PRINTING OUT HARDLY ANY QPF. PLAN TO MAINTAIN CURRENT FORECAST GIVEN MANY UNCERTAINTIES. THE 18Z/23 NAM HAS NOW BACKED OFF MUCH OF THE QPF FOR MON NGT. TUE AND WED...THESE FORECAST PERIODS SHOULD BE FAIRLY QUIET WEATHER DAYS AS A MIDDLE AND UPPER LEVEL RIDGE BUILDS OVER THE CNTRL ROCKIES. TUE WILL BE A RELATIVELY COOL DAY. PLAN TO MAINTAIN THE VERY LOW POPS/WX ACROSS THE CNTRL MOUNTAINS AS THERE JUST MIGHT BE ENOUGH MOISTURE AND INSTABILITY TO DEVELOP SHOWERS. THERE COULD BE SOME PATCHY FROST AND LOCAL HARD FREEZE CONDITIONS ACROSS THE LOWER DRAINAGE AREAS OF SOUTHEAST CO EARLY WED AM. A LITTLE WARMER TEMPERATURES ARE LIKELY ON WED WITH LITTLE OR NO PRECIPITATION POTENTIAL. THU THROUGH SUN...THE NEXT POTENTIAL CLOSED LOW PRESSURE SYSTEM CONTINUES TO BE A CHALLENGE WITH VARIOUS MODEL-TO-MODEL SOLUTIONS AND MODEL RUNTIME SOLUTIONS BEING OFFERED. IT SEEMS THAT THE 00Z/06Z GFS RUNS ARE FURTHER N WITH THE TRACK...TAKING IT OVER THE CNTRL ROCKIES...WHILE THE 12Z/18Z GFS RUNS ARE FURTHER S WITH THE TRACK. THE 12Z/23 GFS IS NO EXCEPTION. IT NOW TAKES THE H5 LOW OVER NM AND FOR A BRIEF PERIOD SRN CO IS IN THE PRECIPITATION SHIELD... SOMETIMES HEAVIEST QPF TRACK...OF THE SYSTEM LATE THU NGT THROUGH EARLY SAT AM. THE 12Z/23 GFS HAS A 24 HOUR QPF TOTAL OF 1.5 INCHES IN PUB AND ALMOST 4 INCHES OF LIQUID IN LHX. THE GFS IS OBVIOUSLY SUFFERING FROM SOME CONVECTIVE-FEEDBACK IN THE MODEL AS THIS WOULD LIKELY BE RECORD 24-HOUR RAINFALL IN APR FOR BOTH SITES. IF THE H5 CLOSED LOW DOES MOVE THROUGH THE CNTRL 1/3 OF NM...THEN THAT CERTAINLY COULD PUT SRN CO IN THE PRECIPITATION SHIELD...HEAVIER QPF ZONE...BUT IT WILL BE RELATIVELY NARROW. INTERESTING THAT THE GFS DROPS THE H5 CLOSED LOW S ON SAT AND SUN AS A LOW PRESSURE SYSTEM DROPS INTO THE MIDWEST AND RIDGING STRENGTHENS FROM THE WEST COAST TO THE NRN ROCKIES AND PLAINS. THE 12Z/ECMWF TAKES THE 4-CORNERS LOW DIRECTLY OVER SRN CO FRI-SAT. IF IT IS A LITTLE FURTHER N...THEN THAT PUTS PARTS OF SRN CO IN THE WINDY AND DRY PART OF THE WEATHER SYSTEM. TIME WILL TELL AND DIDNT CHANGE MUCH OF THE CURRENT FORECAST. METZE && .PUB WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR COZ222-COZ224- COZ225-COZ228-COZ229-COZ230-COZ231-COZ232-COZ233-COZ234-COZ235- COZ236-COZ237. RED FLAG WARNING UNTIL 6 PM MDT THIS AFTERNOON FOR COZ221-COZ226- COZ227. && 23/17
Hazardous weather outlook, Apr 23, 1:15 PM MDT, 10 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PUEBLO CO 115 PM MDT SUN APR 23 2006 COZ058>089-093>099-241915- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 115 PM MDT SUN APR 23 2006 ...RED FLAG WARNING IN EFFECT FOR TELLER AND EL PASO COUNTIES UNTIL 600 PM THIS AFTERNOON... ...RED FLAG WARNING IN EFFECT FOR FREMONT...WET MOUNTAINS AND VALLEY...SANGRE DE CRISTO MOUNTAINS...SAN LUIS VALLEY...AND ALL OF SOUTHEAST PLAINS UNTIL 800 PM THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT WEST TO SOUTHWEST WINDS OF 15 TO 30 MPH INCLUDING GUSTS UP TO 45 MPH ARE EXPECTED ACROSS THE SAN LUIS VALLEY...SOUTHEAST COLORADO MOUNTAINS AND PLAINS THIS AFTERNOON AND EARLY EVENING. HUMIDITY VALUES WILL BE LESS THAN 15 PERCENT...TOO. THE WINDY TO VERY WINDY AND WARM CONDITIONS COMBINED WITH MODERATE TO EXTREME DROUGHT STRESSED FUELS WILL CREATE EXTREME FIRE BEHAVIOR. A SIGNIFICANT COLD FRONT IS FORECAST TO MOVE THROUGH SOUTHEAST COLORADO TONIGHT AND EARLY MONDAY WHICH WILL BRING COOLER TEMPERATURES AND HIGHER HUMIDITY VALUES. A FEW THUNDERSTORMS WILL BE POSSIBLE OVER THE ENTIRE REGION LATE IN THE AFTERNOON AND EVENING. THE GREATEST CHANCE FOR THUNDERSTORMS WILL BE OVER EL PASO AND TELLER COUNTIES THIS EVENING. THE MAIN THREATS FROM THESE STORMS WILL BE WIND GUSTS TO 40 MPH AND CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A STRONG COLD FRONT WILL MOVE THROUGH EASTERN COLORADO ON MONDAY...BRINGING SIGNIFICANTLY COOLER WEATHER TO THE REGION. THE FRONT WILL BRING A SLIGHT CHANCE OF THUNDERSTORMS TO THE EASTERN PLAINS. SNOW LEVELS WILL FALL ON MONDAY AND BY MONDAY EVENING ELEVATIONS ABOVE 6500 FEET MAY SEE LIGHT SNOW ACCUMULATIONS. THE BEST CHANCE FOR LIGHT SNOW WILL BE OVER THE PALMER DIVIDE AND RAMPART RANGE. ANOTHER STORM WILL MOVE SOUTH OF COLORADO THURSDAY THROUGH SATURDAY. THE TRACK AND INTENSITY OF THIS STORM SYSTEM ARE STILL HIGHLY UNCERTAIN...BUT CURRENT COMPUTER GUIDANCE SUGGESTS THAT THE STORM COULD BRING THUNDERSTORMS TO THE SOUTHEAST PLAINS FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS WILL NOT BE NEEDED TODAY AND TONIGHT.
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 9:13 AM MDT | Red Flag Warning | PUB | Alamosa, Conejos, Costilla, Rio Grande, Saguache | 11 hr |
Nearby
Severe Thunderstorm Warnings in Colorado, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.